# SDR VGQY2010060400020

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP FOUND 01EA CRACK APPROX. 0.625 INCH ON NOSE W/W VERTICAL BEAM WEB INSULATION BLANKET STANDOFF HOLE AT RT STA 300 BETWEEN WL 170 AND WL 175.  COMPLIED WITH EN1097-10.
